# SDR UALA2012081304458

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,751 hours, 9,800 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1220 TENSION TIE CHANNEL TWO 0.375 INCH OVERSIZED HOLES.  SUPPLEMENTAL DATA UPDATE, VERIFIED HOLES ARE CRACK FREE BY HFEC.  INSTALLED OVER-SIZE FASTENERS PER ECRA 5310-05551.
